STDs Community
Small Red Spot On Head OF Penis
About This Community:

This forum is for questions and support regarding STD issues such as: Chlamydia, Crabs (pubic lice scabies), Gonorrhea, Hepatitis (viral), Herpes, HPV, Molluscum Contagiosum, PID, Rectal Infections, Syphilis, Trichomonas, Warts, Yeast Infection

For questions and support for HPV/genital warts, please visit our HPV Community. For questions and support for Herpes, please visit our Herpes Community.

Please note, this forum does not cover AIDS/HIV issues. Please visit our HIV Prevention Community for information and support.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Small Red Spot On Head OF Penis

Hello, my name is Tristin, I am 15 years old and I have developed a small Red spot on the head of my penis. It does not hurt, has no symptoms. No Odor, it is not a bump. Just a small red spot on the head of my penis. I have been treating it with antibiotic oitment. It seems to fade but it has not gone away. I have had it for about two weeks now. I have had unprotected sex (Stupid Idea). The girl I had intercorse with has no STD's, she has been tested. I dont know what it is. It does not hurt nor have any problems associated with it. It is not bumpy nor dry or any of that stuff. I can only notice it when I see it. Other then that it does not affect me. I would really like an answer. Thank you for your time.

                                                                                                                             -Tristin
Blank
3149845_tn?1415046551
Hi Tristin, many men and teens develop these red spots on the head. Usually are from an allerigic reation to medication. It often treated with a prescription cream called Cloderm. Are you taking any medications?
5 Comments Post a Comment
Blank
3149845_tn?1415046551
Hi Tristin, many men and teens develop these red spots on the head. Usually are from an allerigic reation to medication. It often treated with a prescription cream called Cloderm. Are you taking any medications?
Blank
Avatar_m_tn
No I have not. But I developed this redspot after I wasd sick if that means anything. But that was like 3 or 4 weeks ago. I remember I was sick with the stomach flue. And I took Medication? Could that have caused it, and what should I do for it?
Blank
Avatar_m_tn
I Could Use Some More Help?
Blank
3149845_tn?1415046551
Hi, i have had them myself after medication. My dermetoligist said for some reason allergic reactions show up as a red spot on the penis. It maybe best to have it checked out just to make sure all is ok.
Blank
101028_tn?1348750963
did you get full std testing at the right times after your unprotected sex?

no more neosporin to this - it can make things worse sometimes on our delicate genital skin.

have you had your gardasil shots for hpv yet?

bottom line is - you need to be seen and get this looked at. we'd be guessing as to what this is and nothing replaces a proper exam by a trained medical professional.

grace
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top STDs Answerers
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
3149845_tn?1415046551
Blank
Life360
fort lauderdale, FL
101028_tn?1348750963
Blank
gracefromHHP
PA
Avatar_m_tn
Blank
deksman2
Croatia
Avatar_m_tn
Blank
mitchyyy
Avatar_n_tn
Blank
Rosco21